IM PAN Preprints (from 2001)

748 W. Domitrz, S. Janeczko, P. DE M. Rios, and M.A.S. Ruas Singularities of affine equidistants: Extrinsic geometry of surfaces in 4-space. July 2015 Full text
747 Takuo Fukuda and Stanisław Janeczko Poisson algebras and singular symplectic forms associated to Ak type singularities. July 2015 Full text
746 Teresa Ledwina and Grzegorz Wyłupek Tests for first-order stochastic dominance, December 2013 Full text
745 Zbigniew Jelonek Simple examples of affine manifolds with infinitely many exotic models, July 2013 Full text
744 Takuo Fukuda and Stanisław Janeczko Singularities of solvable Hamiltonian mappings, April 2013 Full text
743 Piotr M.Hajac and Elmar Wagner The pullbacks of principal coactions, March 2013 Full text
742 Teresa Regińska Discrete ill-posed problems: two-parameter regularization, November 2012 Full text
741 Hassan Babiker and Stanisław Janeczko Combinatorial cycles of tetrahedral chains, November 2012 Full text
740 Jerzy Zabczyk A note on the paper "Stability and stabilizability of infinite dimensional systems" by A. J. Pritchard and J. Zabczyk, SIAM Review, 23 (1981), 25-52, October 2012 Full text
739 S. Janeczko, Z. Jelonek, M. A. S. Ruas Symmetry defect of algebraic varieties, September 2012 Full text
738 Jan Rudnik The K-theory of the triple-Toeplitz deformation of the complex projective plane, July 2012 Full text
737 Piotr M. Hajac and Bartosz Zieliński The cocycle condition for multi-pullbacks of algebras, July 2012 Full text
736 Takako Kuzumaki and Jerzy Urbanowicz On congruences for the sums $\sum_{i=1}^{[n//r]}{\chi_n(i)\over n-ri}$ of E. Lehmer's type, July 2012 Full text
735 Shigeru Kanemitsu, Takako Kuzumaki and Jerzy Urbanowicz On congruences for the sums $\sum_{i=1}^{[n//r]}{\chi_n(i)\over i^k}$ of E. Lehmer's type, July 2012 Full text
734 Ryszard Frankiewicz, Sławomir Szczepaniak An easy proof of Gowers' FINk theorem, December 2011 Full text
733 Piotr M. Hajac, Adam Rennie and Bartosz Zieliński The K-theory of Heegaard quantum lens spaces, October 2011 Full text
732 Teresa Crespo, Zbigniew Hajto and Elżbieta Sowa Piccard-Vessiot theory for real fields, October 2011 Full text
731 Teresa Regińska Regularization methods for mathematical model of laser beams, October 2011 Full text
730 Erdem Altuntac On convergence of an alternating method for a Cauchy problem for the Helmholtz equation, June 2011 Full text
729 Jan Kisyński The Petrovskiĭ condition!!and!!rapidly decreasing distritutions, January 2011 Full text
728 Bronisław Jakubczyk and Wojciech Kryński Vector fields with distributions and invariants of ODEs, December 2010 Full text
727 Joanna Janczewska Finding two almost homoclinic solutions for a class of second order perturbed Hamiltonian systems, December 2010 -
726 Małgorzata Schroeder and Ryszard Zieliński Estimating AR(1) with Entropy Loss Function, August 2010 Full text
725 Jan Kisyński On the Tarski-Seidenberg Theorem, June 2010 Full text
724 Tomasz Maszczyk Computing Gromov-Witten Invariants of some Fano Varieties, May 2010 Full text
723 Tomasz Maszczyk Division with Remainder in Algebras with Valuation, May 2010 Full text
722 Tomasz Maszczyk On Splitting Polynomials in Noncommutative Extensions, May 2010 Full text
721 Tomasz Maszczyk Maximal Commutative Subalgebras, Poisson Geometry and Hochschild Homology, May 2010 Full text
720 Tomasz Maszczyk Distributive Lattices and Cohomology, May 2010 Full text
719 Piotr M. Sołtan On Actions of of Compact Quantum Group, May 2010 Full text
718 Piotr M. Sołtan Examples of Non-compact Quantum Group Actions, May 2010 Full text
717 Jan Janas, Sergei Naboko and Luis O. Silva Proceedings of the 8-th Research Seminar of Difference and Differential Operators, 7-14 July 2007, April 2010 Full text
716 Zbigniew Jelonek On the Russell Problem, March 2010 Full text
715 Robert Dryło On Constructing Optimal Families of Pairing-friendly Elliptic Curves, March 2010 Full text
714 Andrzej Pokrzywa Regularization of linear operators, Hilbert space methods, March 2010 Full text
713 Danuta Przeworska-Rolewicz Shifts and Periodicity in Algebraic Analysis, February 2010 Full text
712 Jan Kisyński Convolution Semigroups of Rapidly Decreasing Distributions, February 2010 Full text
711 Piotr M. Hajac, Atabey Kaygun, Bartosz Zieliński Finite Closed Coverings!!of Compact Quantum Spaces, February 2010 Full text
710 Emily Burgunder and Maria Ronco Tridendriform Algebras and Combinatorial Hopf Algebras, December 2009 Abstract | Full text
709 W. Domitrz, S. Janeczko and M. Zhitomirskii Generic Singularities of Symplectic and Quasi-symplectic Immersions, December 2009 Abstract | Full text
708 Stanisław Spież, Marian Srebrny and Jerzy Urbanowicz Secret Sharing Matrices, September 2009 Full text
707 Andrzej Schinzel, Stanisław Spież and Jerzy Urbanowicz Admissible Tracks in Shamir's Scheme, September 2009 Full text
706 Teresa Regińska and Ulrich Tautenhahn Conditional stability estimates and regularization with applications to Cauchy problems for the Helmholtz equation, May 2009 Full text
705 Wojciech Niemiro and Ryszard Zieliński Remarks of uniform convergence of random variables and statistics, May 2009 Full text
704 Goo Ishikawa and Stanisław Janeczko Symplectic invariants of parametric singularities, May 2009 Full text
703 Dmitry Portnyagin Regularity of Solutions to Nonlinear Nondiagonal Parabolic System, February 2009 Full text
702 Krzysztof Szajowski On a Random Number of Disorders, February 2009 Full text
701 Jan Kisyński Cauchy's problem for system of PDE with constant coefficients and semigroups of operators, January 2009 Full text
700 Elżbieta Ferenstein and Adam Pasternak-Winiarski Optimal stopping of a risk process with disruption and interest rates, January 2009 Full text
699 Michał Baran and Jerzy Zabczyk Completeness of bond market driven by Lévy process, December 2008 Full text
698 Jacek Jakubowski and Mariusz Niewęgłowski F-Doubly Stochastic Markov Chains - A New Class of Processes for Modeling Credit Rating , December 2008 Full text
697 Jacek Jakubowski and Mariusz Niewęgłowski Defaultable bonds with an infinite number of Lévy factors, December 2008 Full text
696 Wojciech Sarnowski and Krzysztof Szajowski Optimal detection of homogeneous segment of observations in stochastic sequence, December 2008 -
695 Joanna Janczewska Homoclinic solutions for a class of autonomous second order Hamiltonian systems with a superquadratic potential, November 2008 Full text
694 Zdzisław Brzeźniak and Jerzy Zabczyk Regularity of Ornstein-Uhlenbeck processes driven by a Lévy white noise, November 2008 Full text
693 Danuta Przeworska-Rolewicz Fourier-like methods for equations with separable variables, October 2008 Full text
692 Enrico Priola and Jerzy Zabczyk Structual properties of semilinear SPDEs driven by cylindrical stable processes, October 2008 Full text
691 Danuta Przeworska-Rolewicz Nonlinear separable equations in linear spaces and commutative Leibniz algebras, September 2008 Full text
690 Michał Baran, Jacek Jakubowski and Jerzy Zabczyk On incompleteness of bond markets with infinite number of random factors, September 2008 Full text
689 Piotr Miłoś A note on small branching fluctuation limits of catalytic superprocesses with immigration, September 2008 Full text
688 Danuta Przeworska-Rolewicz Möj mistrz i promotor Witold Pogorzelski (1895-1963), August 2008 Full text
687 Marcin Styborski Conley index in Hilbert spaces and the Leray-Schauder degree, March 2008 Full text
686 Łukasz Kuciński Equivalence of measures corresponding to the Hilbert space valued Lévy processes, December 2007 Full text
685 Jerzy Zabczyk and Anna Rusinek Positivity of crredit spreads, August 2007 Abstract | Full text
684 Erwin Deriaz, Valérie Perrier Direct Numerical Simulation of turbulence using divergence-free wavelets, June 2007 Full text
683 Stefan Rolewicz How to define “convex functions” on differentiable manifolds, June 2007 Full text
682 Michał Baran Approximations for solutions of Lévy-type stochastic differential equations, May 2007 Full text
681 Wojciech Kryński Contact Equivalence and characteristic Cones of Ordinary Differential Equations, May 2007 Full text
680 Erwin Deriaz, Valérie Perrier Orthogonal Helmholtz decomposition in arbitrary dimension using divergence-free and curl-free wavelets, May 2007 Full text
679 Zbigniew Jelonek On the Cancellation Problem, April 2007 Full text
678 Stanisław Janeczko, Zbigniew Jelonek Diffeomorphisms that are Symplectomorphisms, March 2007 Full text
677 Szymon Peszat and Jerzy Zabczyk Heath-Jarrow-Morton-Musiela Equation of Bond Market, February 2007 Full text
676 Erwin Deriaz Shannon wavelet approximations of linear differential operators, January 2007 Full text
675 B. Jakubczyk, W. Kryński, F. Pelletier Characteristic vector fields of generic distributions of corank 2, December 2006 Full text
674 Michał Baran, Jacek Jakubowski, Jerzy Zabczyk A note on completeness of bond market in infinite dimension, December 2006 Full text
673 Jacek Jakubowski and Jerzy Zabczyk Exponential moments for HJM models with jumps, November 2006 Abstract | Full text
672 W. Domitrz, S. Janeczko, M. Zhitomirskii Symplectic Singularities of Varieties: The Method of Algebraic Restrictions, October 2006 Full text
671 Zbigniew Jelonek Manifolds with a Unique Embedding, September 2006 Full text
670 Özer Öztürk On Thom polynomials for A4 (-) via Schur functions, September 2006 Full text
669 Anna Rusinek Invariant measures for forward rate HJM model with Lévy noise, September 2006 Abstract | Full text
668 Wojciech Niemiro, Ryszard Zieliński Uniform asymptotic normality for the Bernoulli scheme, June 2006 Full text
667 Anna Rusinek Invariant measures for a class of stochastic evolution equations, March 2006 Abstract | Full text
666 Jan Kisyński On Fourier transforms of distribution semigroups, March 2006 Abstract | Full text
665 Tadeusz Inglot and Teresa Ledwina Data driven score tests of fit for a semiparametric homoscedastic linear regression model, January 2006 Abstract | Full text
664 Go-o Ishikawa and Stanisław Janeczko The complex symplectic moduli spaces of uni-model parametric plane curve singularities, January 2006 Abstract | Full text
662 Teresa Regińska and Andrzej Wakulicz Wavelet moment method for Cauchy problem fo the Helmhotz equation, December 2005 Abstract | Full text
661 Agata Boratyńska Gamma-minimax prediction in exponential families with quadratic variance function, November 2005 Abstract | Full text
660 Teresa Regińska and Kazimierz Regiński Approximate solution of a Cauchy problem for the Helmholtz equation, September 2005 Abstract | Full text
659 Halszka Tutaj-Gasińska Symplectic packing of a torus, July 2005 Abstract | Full text
658 Jacek Jakubowski, Mariusz Niewęgłowski and Jerzy Zabczyk Lévy modelling of defaultable bonds, July 2005 Abstract | Full text
657 Ryszard Zieliński L-statistics as nonparametric Quantile Estimators, June 2005 Abstract | Full text
656 Ryszard Zieliński Estimating quantiles with Linex Loss Function. Approximation to VaR Estimation, April 2005 Abstract | Full text
655 Tomasz Maszczyk On a pairing between super Lie and periodic homology, March 2005 -
654 Tomasz Maszczyk Differential operators of k[x]/(xn+1), December 2004 -
653 Ryszard Zieliński Optimal quantile estimators. Small sample approach, November 2004 Full text
652 Paul Baum, Piotr M. Hajac, Rainer Mathes, Wojciech Szymański The K-Theiry of Heegaard-Type Quantum 3-Spheres, September 2004 Full text
651 Jacek Jakubowski, Jerzy Zabczyk HJM condition for models with Levy noise, September 2004 Full text
650 Marcin Bobieński, Tomasz Maszczyk Twistor spaces of complex grassmannians, April 2004 -
649 Jan Palczewski, Jerzy Zabczyk Portfolio diversification Markovian prices, April 2004 Full text
648 Danuta Przeworska-Rolewicz, Stefan Rolewicz Historical remarks on bounded sets, April 2004 -
647 Piotr M. Hajac, Masoud Khalkhali, Bahram Rangipour, Yorck Sommerhäuser Stable anti-Yetter-Drinfeld modules, March 2004 Full text
646 K. Twardowska, J. Zabczyk A note on Stochastic Burgers' System of Equations, December 2003 Full text
645 W. Domitrz, S. Janeczko, M. Zhitomirskii Relative Poincare lemma, contractibility, quasi-homogeneity and vector fields tangent to a singular variety, October 2003 Abstract | Full text
644 Jan Kisyński Representations of the convolution algebra D(R) and distrubution groups, July 2003 -
643 Piotr M. Hajac, Masoud Khalkhali, Bahram Rangipour, Yorck Sommerhäuser Hopf-cyclic homology and cohomology with coefficients, :July 2003 Full text
642 Tomasz Brzeziński, Piotr M. Hajac The Chern-Galois character, July 2003 Full text
641 Zbigniew Jelonek On the Łojasiewicz exponent and effective nullstellensatz, June 2003 Full text
640 Agnieszka Rossa Unbiased estimation of survival probability for censored data with known censoring times, April 2003 -
639 Piotr M.Hajac, Rainer Matthes and Wojciech Szymański Chern numbers for two families of noncommutative Hopf fibrations, March 2003 Full text
638 Ryszard Zieliński Effective WLLN, SLLN and CLN in statistical models, March 2003 Abstract | Full text
637 Grzegorz Łysik Nonanalycity in time of solutions of KdV equation, February 2003 Full text
636 Agnieszka Kałamajska On new geometric conditions for some weakly lower semicontinous functionals with application to the rank-one conjecture of Morrey (to apperar in Proc. Roy. Soc. Edingburgh), January 2003 Abstract | -
635 Agnieszka Kałamajska Between the classical theorem of Young and Convergence Teorem in Set-Valued Analysis, January 2003 Abstract | Full text
634 Piotr M.Hajac, Rainer Matthes and Wojciech Szymański Graph C*-algebras and Z2-quotients of Quantum Spheres, November 2002 Full text
633 Ilona Królak Haagerup inequality and contractivity properties of Ornstein-Uhlenbeck semigroup for general commutation relations, October 2002 Full text
632 Ilona Królak Property Gamma for von Neumann algebras connected with general commutation relations, October 2002 Full text
631 Rémi Léandre Hypoeliptic diffusions and cyclic cohomology, October 2002 -
630 Teresa Regińska Regularizatin of discrete ill-posed problems, September 2002 Abstract | Full text
629 Stefan Rolewicz Abstract convex analysis in metric spaces, August 2002 Full text
628 Marian Grendar Frequency moments inverse problem and maximum (Shannon vs. Renyi-Tsallis) entropy, August 2002 Abstract | Full text
627 Stanisław Spież, Jerzy Urbanowicz, Paul van Wamelen Divisibility properties of generalized Vandermonde and Cauchy determinants, August 2002 Full text
626 Ryszard Zieliński Constructing median-unbiased estimators in one-parameter families of distributions via optimal nonparametric estimation and stochastic ordering, July 2002 Abstract | Full text
625 Danuta
Generalized Sturm separation theorem, April 2002 Abstract | -
624 Piotr M. Hajac, Rainer Matthes, Wojciech Szymański Locally trivial quantum Hopf fibration, March 2002 Abstract | Full text
623 Ryszarda Rempała Joint replenishment multiproduct inventory problem with continous production and discrete demands, February 2002 Abstract | Full text
622 Zbigniew Ciesielski,
Anna Kamont
Survey on the Orthogonal Franklin System, February 2002 -
621a Zbigniew Jelonek On generalized critical values of a polynomial mapping, December 2001 Abstract | -
621b Zbigniew Jelonek On ramification values of a polynomial mapping, December 2001 Abstract | -
620 Ewa Zadrzyńska, Wojciech Zajączkowski On an inequality for a free boundary problem for equations of a viscous compressible heat conducting capilary fluid, September 2001 Abstract | Full text
619 Ryszard Zieliński The most stable estimator of location under integrable contaminants, September 2001 Abstract | Full text
618 Zofia Adamowicz On Tableau consistency in weak theories, June 2001 Abstract | Full text
617 Jan Kisyński Pseudoresolvents and distributions semigroups, July 2001 Abstract | Full text
616 Wojciech Zajączkowski On global special solutions for Navier-Stokes equations with boundary slip conditions in a cylindrical domain. Existence, June 2001 Abstract | Full text
615 Waldemar Korczyński On some presentation of graphs, May 2001 Abstract | Full text
614a Zbigniew Jelonek On biffurcation points of a complex polynomial, April 2001 -
614b Zbigniew Jelonek, Krzysztof Kurdyka On assymptotic critical values of a complex polynomial, April 2001 -
613 Urszula Skórnik-Pokarowska Holomorphic Characterizations of Certains Classes of Distributions, January 2001 Abstract | Full text
612 Anna Kwiecińska Almost sure and moment stability of stochastic partial differential equations, January 2001 Abstract | Full text
611 Gianmario Tessitore & Jerzy Zabczyk Pricing Option for Markovian Models, January 2001 -
kis Jan Kisyński The Wider spaces, representations of the convolution algebra L1(R+) and one parameter semigroups of operators, January 2001 Abstract | Full text